# SDR ANCF200400030

- Difficulty date: September 9, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 36,142 hours, 29,304 cycles
- Engine: Pwa JT8D219
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overserviced
- Location: Rt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: O

## Discrepancy

RT CSD OIL TEMPERATURE REACHED THE RED ZONE.  ABNORMAL PROCEDURE WAS ACCOMPLISHED SWITCHING RT GENERATOR OFF, RT CSD OIL TEMPERATURE STARTED TO COOL DOWN.  THE OIL LEVEL WAS FOUND OVERFILL, IT WAS DRAINED AND PERFORMED FLUSHING CHECK POP OUTS MAGNETIC CHIP DETECTORS AND CHECK TEMPERATURE SENSOR IAW AMM 24-10-01 PAGE BLOCK 401 AND A83-24-891-R3.  RUN UP IAW AMM 71-00-00.
